On backward-time behavior of the solutions to the 2-D space periodic Navier-Stokes equations
Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, p. 385-401
@article{AIHPC_2005__22_4_385_0,
     author = {Dascaliuc, Radu},
     title = {On backward-time behavior of the solutions to the 2-D space periodic Navier-Stokes equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {22},
     number = {4},
     year = {2005},
     pages = {385-401},
     doi = {10.1016/j.anihpc.2004.10.001},
     zbl = {1076.76021},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2005__22_4_385_0}
}
Dascaliuc, Radu. On backward-time behavior of the solutions to the 2-D space periodic Navier-Stokes equations. Annales de l'I.H.P. Analyse non linéaire, Volume 22 (2005) no. 4, pp. 385-401. doi : 10.1016/j.anihpc.2004.10.001. http://www.numdam.org/item/AIHPC_2005__22_4_385_0/

[1] Bardos C., Tartar L., Sur l'unicité rétrograde des équations parabolique et quelques questiones voisines, Arch. Rational Mech. 50 (1973) 10-25. | MR 338517 | Zbl 0258.35039

[2] Constantin P., Foias C., Navier-Stokes Equations, Chicago Lectures in Math., University of Chicago Press, Chicago, 1988. | MR 972259 | Zbl 0687.35071

[3] Constantin P., Foias C., Kukavica I., Majda A., Dirichlet quotients and 2-d periodic Navier-Stokes equations, J. Math. Pures Appl. 76 (1997) 125-153. | MR 1432371 | Zbl 0874.35085

[4] Dascaliuc R., On the backward-time behavior of Burgers' original model for turbulence, Nonlinearity 16 (6) (2003) 1945-1965. | MR 2012849 | Zbl 02028750

[5] C. Foias, B. Nicolaenko, Some estimates on the nonlinear term of the Navier-Stokes equation, Preprint, 2003.

[6] Kukavica I., On the behavior of the solutions of the Kuramoto-Sivashinsky equations for negative time, J. Math. Anal. Appl. 166 (1992) 601-606. | MR 1160948 | Zbl 0788.35118

[7] I. Kukavica, M. Malcok, Backward behavior of solutions of Kuramoto-Sivashinsky equation, 2003, submitted for publication. | Zbl 1080.35121

[8] Richards I., On the gaps between numbers which are sums of two squares, Adv. in Math. 46 (1982) 1-2. | MR 676985 | Zbl 0501.10047

[9] Temam R., Navier-Stokes Equations and Nonlinear Functional Analysis, SIAM, Philadelphia, 1983. | MR 764933 | Zbl 0522.35002

[10] Vukadinovic J., On the backwards behavior of the solutions of the 2D periodic viscous Kamassa-Holm equations, J. Dynam. Differential Equations 14 (2) (2002). | MR 1878244 | Zbl 1007.35076

[11] J. Vukadinovic, On the backwards behavior of the solutions of the Kelvin-filtered 2D periodic Navier-Stokes equations, Ph.D. Thesis, Indiana University, 2002.